# SDR A6WA2020012847131

- Difficulty date: January 23, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 40,920 hours, 38,840 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MS3476L1626SW
- Condition: Disconnected
- Location: Shutoff Valve
- Part time: 40,920 hours, 38,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MSG ON CLIMBOUT. CW QRH MSG CLEARED WITH WING A TIICE OFF WITHIN 40 SECONDS. RETURNED TO MKE. LANDING WEIGHT UNDER 44 000 LBS, BTMSMAX 3,3,2,3                                              MC ACARS REPORTS THIS IS THE RH WING       AIRCRAFT REMOVED FROM SERVICE          UPON INSPECTION OF RH M/SOV FOUND CONNECTOR 2P3HA DISCONNECTED FROM VALVE. RE-CONNECTED CANNON PLUG OPS TESTED IAW AMM 30-12-00. OPS TEST   GOOD NO DEFECTS NOTED AT THIS TIME.
